# SDR UALA2010040501114

- Difficulty date: April 3, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 35,216 hours, 13,148 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA'S HAD A BURNING ODOR IN AFT GALLEY AREA. NOW AFT GALLEY CHILLER MALFUNCTION LIGHT IS ON. CHECKED COFFEEMAKERS, COFFEE WARMERS, FLORESCENT LIGHTS (BALLASTS) OPERATING OK. NO ODOR DETECTED. DEACTIVATED CHILLER C31 (FWD CHILLER FOR AFT GALLEY COMPLEX). RAN CHILLER FOR SEVERAL HRS DID NOT SMELL OR NOTICE ANYTHING BURNING. NFF.
